# SDR FDEA200903191551

- Difficulty date: March 19, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A576615042
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON, LOWER SKIN FOUND DAMAGED.  LOWER SKIN OF AILERON REPAIRED IN ACCORDANCE WITH SRM 57-61-12 FIG 201.
